# SDR GTIA201902225377

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 50,377 hours, 23,734 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DECENT TO MSY FA CALLED DIRTY SOCK SMELL WAS COMING FROM BACK WHEN WE TURN OFF PACK #2 SMELL WENT AWAY-PERFORMED ISOLATION OF ODOR AND FOUND PACK #2 TO BE THE SOURCE OF ODOR IAW AMM 05-50-00-810-A31
